EconPapers    
Economics at your fingertips  
 

Strong Convergence Theorems of the Algorithm for -Monotone Operators in Hilbert Spaces

Huimin He and Sanyang Liu

Abstract and Applied Analysis, 2014, vol. 2014, 1-5

Abstract:

The aim of this paper is to show the strong convergence theorems of the algorithm for -monotone operators in Hilbert spaces by hybrid method in the mathematical programming. The main results extend and improve the corresponding results. Moreover, the assumption conditions of our results are weaker than those of the corresponding results.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/393512.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/393512.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:393512

DOI: 10.1155/2014/393512

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:393512